Homotopy minimal period self-maps on flat manifolds
This paper studies the homotopical minimal period set for self-maps on flat manifolds. We introduce a new invariant: the density of the homotopical minimal period set in the natural numbers. Some conditions on self-maps and flat manifolds are obtained so that the corresponding density is positive. © 2013 Elsevier Inc.
Publication Source (Journal or Book title)
Advances in Mathematics
Hoffman, J., Liang, Z., Sakai, Y., & Zhao, X. (2013). Homotopy minimal period self-maps on flat manifolds. Advances in Mathematics, 248, 324-334. https://doi.org/10.1016/j.aim.2013.08.009